MathSciNet Relay Station
MathSciNet bibliographic data
MR534401 35C10 (35J99)
McCoy, Peter A. Mean boundary value problems for a class of elliptic equations in $E\sp{3}$. Proc. Amer. Math. Soc. 76 (1979), no. 1, 123–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement